# SDR FDEA202410231575

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 86,385 hours, 21,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR  1R EVAC SLIDE , REMOTE PRESSURE LIGHT WILL  NOT PRESS TO TEST . RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 01NOV24  "MEL 25-61-02:  R1  EVAC SLIDE REMOTE PRESS  INDICATOR - INOP. PER MEL 25-61-02, VERIFYAND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE  ONCE EACH FLIGHT DAY."  MEL: 25-61-02    DOOR R1 EVAC SLIDE ,PRESSURE LIGHT  WILL NOT PRESS TO TEST.  REMOVED AND REPLACED R1 DOOR SLIDE REMOTE PRESSURE INDICATOR ASSEMBLY. OPERATIONAL TEST PASSED. IAW AMM 25-61-04-4.
